# SDR QXEA2009012700042

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cut
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT WING INBOARD SPOILER LIGHTENING HOLE WEB IS CUT INTO AT ACTUATOR WHERE DOGBONE LINK PASSES THROUGH.  MAPPED DAMAGE FOR ENGINEERING.  REMOVED INNER WEB AND REMOVED DAMAGE AS PER RD 8/4-57-1116.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  COMPLETED REPAIR AS PER RD 8/4-57-1116.  REINSTALLED INNER WEB AS PER SRM 51-42-45.
